MAUDE Adverse Event Report: HIOSSEN INC. ET III SA FIXTURE; DENTAL IMPLANT

HIOSSEN INC. ET III SA FIXTURE; DENTAL IMPLANT
Catalog Number AET3M3511S
Health Effect - Clinical Code Debris, Bone Shedding (1803)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No surgery and patient information provided by customer.Hiossen had investigated using the record pertaining to this batch number : device history record , manufacturing batch record, all inspection records , raw material record, all return record related unsuccessful implantation in same batch.All of records showed that there were no fracture related problem.The implant were manufactured according to the standard and all acceptance criteria have been met the required specifications.Scientific, advisory board review: hiossen's scientific advisory board reviewed the available material ( i.E.Radiographs ) and theorized the potential reasons behind the implant fracture.Possible causes of fixture fracturing based on the material provided (radiographs ).It is assumed that there were several possibilities that caused the fracture.Insufficient crestal hard tissue to support the upper portion of the implant from mystification & sheering forces.Overloading or bruxism could have attributed to the fracturing of the implant.
 
Event or Problem Description
Implant fractured leading to significant bone loss.

Brand Name
ET III SA FIXTURE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HIOSSEN INC.
85 ben fairless dr.
fairless hills PA 19030
MDR Report Key7527569
Report Number3007135442-2017-00003
Device Sequence Number1176343
Product Code DZE
UDI-Device Identifier00814913020587
UDI-Public00814913020587
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K140934
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date03/19/2019
Device Catalogue NumberAET3M3511S
Device Lot NumberH1E14B008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;